MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system failed to deliver the set flow.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported failure in this complaint has been completed.Our field service engineer (fse) investigated the system on-site and was unable to reproduce the issue.No part has been replaced.The fse ran several successful system checkouts (sco).The set tidal volume (vti and vte) was correctly delivered when ventilating the system on a test lung.This indicates that the system was functioning as intended.A complete set of device logs was received.Evaluation of the logs shows that the anesthesia system was not used on the reported event date (12th november).Successful sco's were preformed on (b)(6).During treatment on (b)(6), multiple alarms were triggered such as airway pressure: high, regulation pressure limited, and other clinical alarms in prvc (combines of volume control and pressure control ventilation mode.The set vti was to between 500on -650 ml.The user set volume resulted in the pressure limit in prvc having been exceeded.Our conclusion, based on the fse findings and the device log evaluation, is that the reported issue was a usability issue, the system operated as intended and there were no device malfunctions.

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23654359
Report Number8010042-2025-0001707
Device Sequence Number15966241
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)170306
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown